Ph.D., 2007, Yale University
Refereed publications: Via Math Reviews
Web Page: http://www.math.ucdavis.edu/~bremer/
Office: MSB 2230
Current Courses: MAT 22A
Office Hours: MW 1-2
 J. Bremer. "A fast direct solver for the integral equations of scattering theory on planar domains with corners," Journal of Computational Physics, 231: 1879-1899, 2012. Full Text.
 J. Bremer, and Z. Gimbutas. "A Nystrom method for weakly singular integral operators on surfaces," Journal of Computational Physics, to appear. Full Text.
 J. Bremer, V. Rokhlin, and I. Sammis. "Universal quadratures for boundary integral equations," Journal of Computational Physics, 229: 8259-8280, 2010. Full Text.
 J. Bremer, Z. Gimbutas, and V. Rokhlin. "A nonlinear optimization procedure for generalized Gaussian quadratures," SIAM Journal of Scientific Computing, 32(4): 1761-1788, 2010. Full Text.
Last updated: 2012-04-12